# SDR FDEA201304241000

- Difficulty date: April 24, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 90,117 hours, 37,626 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA016111
- Condition: Cracked
- Location: Zone 700
- Part time: 37,626 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD CRACKED 16 INCHES AFT OF FWD BULKHEAD AND 4 INCHES DOWN FROM UPPER BULKHEAD.  CRACK END MARKED USING HFEC.  REPAIRED IAW EA 8-5310-157389, PART 1.
